Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 51, NWS Tulsa, OK

March 14, 20084 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 14, 2008, 11:46 PM CDT for 4 counties in Arkansas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2008, 11:46 PM CDT (04:46 UTC)
Expired
Mar 15, 2008, 12:45 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 75 km from the middle of the area, began a volume at 04:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 12:10 AM CDTHAIL 1.752 Se Mountainburg, ARIN THE TOWN OF GRAPHIC
Mar 15, 12:22 AM CDTHAIL 0.88Combs, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 8:17 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2558 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 150446
SVRTSA
ARC033-047-087-143-150545-
/O.NEW.KTSA.SV.W.0051.080315T0446Z-080315T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT FRI MAR 14 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1245 AM CDT

* AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 9 MILES WEST OF ELKINS TO WINSLOW TO 9 MILES
  NORTHWEST OF RUDY...MOVING EAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...ALMA...
  CHESTER...ELKINS...MOUNTAINBURG...DYER...MULBERRY...FERN...        
  JAPTON...SAINT PAUL...AURORA...WITTER...OZARK...CASS...ALTUS...    
  DENNING...PETTIGREW AND BOSTON.

THIS LINE OF SEVERE STORMS HAS A HISTORY OF PRODUCING LARGE HAIL AND 
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

LAT...LON 3603 9345 3575 9357 3575 9367 3568 9368
      3548 9368 3539 9372 3549 9430 3600 9410
TIME...MOT...LOC 0446Z 266DEG 42KT 3599 9408 3580 9413
          3565 9427

$$
5 follow-up statements
000 
WWUS54 KTSA 150509
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT SAT MAR 15 2008

ARC033-047-087-143-150545-
/O.CON.KTSA.SV.W.0051.000000T0000Z-080315T0545Z/
WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
1207 AM CDT SAT MAR 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN MADISON...FRANKLIN...EASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES...

AT 1201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ARNETT TO LOCKE TO MOUNTAINBURG...MOVING
EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... 
MULBERRY...CASS...CECIL...SAINT PAUL...OZARK...TAFT... 
DUTTON...PETTIGREW...ALTUS...ALIX AND DENNING.

AT 1203 AM...A HAM RADIO OPERATOR REPORTED THREE QUARTER INCH HAIL 
BETWEEN WINSLOW AND MOUNTAINBURG.

THIS LINE OF SEVERE STORMS IS LIKELY PRODUCING LARGE HAIL AND 
DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

LAT...LON 3603 9345 3575 9357 3575 9367 3568 9368
      3548 9368 3539 9372 3549 9430 3600 9410
TIME...MOT...LOC 0507Z 290DEG 30KT 3587 9399 3569 9398
          3555 9411

$$
000 
WWUS54 KTSA 150516
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT MAR 15 2008

ARC033-047-087-143-150545-
/O.CON.KTSA.SV.W.0051.000000T0000Z-080315T0545Z/
WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
1215 AM CDT SAT MAR 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN MADISON...NORTHERN FRANKLIN...NORTHEASTERN CRAWFORD AND
SOUTHEASTERN WASHINGTON COUNTIES...

AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM CROSSES TO BIDVILLE TO PLEASANT HILL...
MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... 
CASS...OZARK...PETTIGREW...AND ALTUS.

THIS LINE OF STORMS IS LIKELY PRODUCING LARGE HAIL AND DAMAGING 
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

LAT...LON 3603 9345 3581 9355 3575 9357 3575 9367
      3549 9368 3539 9372 3553 9417 3600 9398
TIME...MOT...LOC 0515Z 290DEG 30KT 3587 9393 3572 9393
          3552 9405

$$
000 
WWUS54 KTSA 150526
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT SAT MAR 15 2008

ARC033-143-150535-
/O.CAN.KTSA.SV.W.0051.000000T0000Z-080315T0545Z/
WASHINGTON AR-CRAWFORD AR-
1225 AM CDT SAT MAR 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CRAWFORD AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...

THE LINE OF SEVERE THUNDERSTORMS HAS MOVED INTO SOUTHERN MADISON AND 
NORTHERN FRANKLIN COUNTIES.

LAT...LON 3603 9345 3575 9357 3575 9367 3549 9368
      3539 9372 3551 9402 3571 9397 3575 9389
      3576 9395 3578 9396 3594 9393
TIME...MOT...LOC 0525Z 290DEG 30KT 3584 9383 3569 9383
          3549 9395

$$

ARC047-087-150545-
/O.CON.KTSA.SV.W.0051.000000T0000Z-080315T0545Z/
FRANKLIN AR-MADISON AR-
1225 AM CDT SAT MAR 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN MADISON AND NORTHERN FRANKLIN COUNTIES...

AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COMBS TO CASS TO TONEY...MOVING EAST AT
35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASS... 
OZARK...PETTIGREW...DENNING...ALTUS...AND ALIX.

THIS LINE OF STORMS IS LIKELY PRODUCING LARGE HAIL AND DAMAGING 
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

LAT...LON 3603 9345 3575 9357 3575 9367 3549 9368
      3539 9372 3551 9402 3571 9397 3575 9389
      3576 9395 3578 9396 3594 9393
TIME...MOT...LOC 0525Z 290DEG 30KT 3584 9383 3569 9383
          3549 9395

$$
000 
WWUS54 KTSA 150534
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT SAT MAR 15 2008

ARC047-087-150545-
/O.CON.KTSA.SV.W.0051.000000T0000Z-080315T0545Z/
FRANKLIN AR-MADISON AR-
1234 AM CDT SAT MAR 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...

AT 1232 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DUTTON TO REDDING TO WIEDERKEHR
VILLAGE...MOVING EAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNTAIN TOP...
ALIX...PETTIGREW...BOSTON...WEATHERS AND RED STAR.

THIS LINE OF STORMS IS LIKELY PRODUCING LARGE HAIL AND DAMAGING 
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

LAT...LON 3603 9345 3575 9357 3575 9367 3549 9368
      3539 9373 3548 9385 3570 9389 3578 9387
      3593 9374
TIME...MOT...LOC 0534Z 287DEG 36KT 3587 9366 3571 9371
          3551 9374

$$
000 
WWUS54 KTSA 150546
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CDT SAT MAR 15 2008

ARC047-087-150556-
/O.EXP.KTSA.SV.W.0051.000000T0000Z-080315T0545Z/
FRANKLIN AR-MADISON AR-
1246 AM CDT SAT MAR 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES EXPIRED AT 1245 AM CDT...

THE LINE OF THUNDERSTORMS HAS WEAKENED BELOW SEVERE LIMITS... 
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM OVER SOUTHEASTERN MADISON COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM.

LAT...LON 3603 9345 3575 9357 3575 9367 3549 9368
      3539 9373 3548 9385 3570 9389 3578 9387
      3593 9374
TIME...MOT...LOC 0534Z 287DEG 36KT 3587 9366 3571 9371
          3551 9374

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 9:37 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 14, 9:37 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
937 PM CDT FRI MAR 14 2008

.DISCUSSION...
AT 02Z SURFACE LOW NEAR KSPS. LOW WILL TAKE AN
EASTERN TRACK NEAR THE RED RIVER AND BE AROUND
EXTREME SOUTHWEST ARKANSAS BY SUNRISE SATURDAY.
CURRENT SHOWER AND THUNDER ACTIVITY OVER NORTH
HALF OF THE  FORECAST AREA SEEMS TO BE LACKING
IN ENOUGH FUEL/MOISTURE FOR WIDESPREAD SEVERE.

WAIT AND SEE TACK TAKEN GIVEN BRISK UPPER FLOW.
PREVIOUS GRIDDED POPS STILL LOOK REASONABLE AS
DO TEMPS. ONLY MINOR ADJUSTMENTS.           GW

&&

PREV DISCUSSION... /ISSUED 314 PM CDT FRI MAR 14 2008/

DISCUSSION...
EVOLVING PATTERN UNDERWAY WITH DETAILS HOPEFULLY MORE EVIDENT
LATER TO FURTHER REFINE PRECIP AND SEVERE WEATHER CHANCES
OVERNIGHT. SHORTWAVE TROUGH APPROACHING WITHIN THE FAST ZONAL FLOW
ACROSS THE SOUTHERN U.S. HAS LED TO A BROAD REGION OF PRESSURE
FALLS...WITH SURFACE LOW CURRENTLY OVER NORTHWEST OKLAHOMA
EXPECTED TO MIGRATE SOUTHEASTWARD BEFORE TURNING MORE EAST AS IT
CROSSES THE FORECAST AREA. MOISTURE ADVECTION IS ONGOING ACROSS
THE AREA HOWEVER THE MORE ROBUST WARM SECTOR REMAINS SOUTH OF THE
RED RIVER WITH A TRIPLE POINT ZONE ACROSS NORTH CENTRAL TEXAS. CAP
STRENGTH HAS ERODED ACROSS SOUTHEAST OKLAHOMA NEARER THIS WARM
FRONTAL BOUNDARY...AND WHILE MOST MODELS SHOW LITTLE POTENTIAL FOR
STORM INITIATION IN THIS AREA...THE CONDITIONAL PROBABILITY OF
SEVERE WEATHER IS HIGH SHOULD A STORM DEVELOP IN THIS VICINITY.

ATTENTION WILL INCREASINGLY TURN TO INFLUENCE OF SHORTWAVE TROUGH
AND ASSOCIATED STRENGTHENING FORCING ACROSS NORTH CENTRAL INTO
NORTHEAST OKLAHOMA. AN ELEVATED FRONTAL BOUNDARY IS FORECAST TO
STRENGTHEN THROUGH THIS ZONE DURING THE EVENING...AND ASSUMING THE
MOISTURE PROFILES SUGGESTED BY MODELS IS REALIZED...THEN AMPLE
ELEVATED INSTABILITY IS FORECAST TO DEVELOP ACROSS MUCH OF THE
FORECAST AREA THROUGH THE OVERNIGHT HOURS. ADDITIONALLY FORECAST
EFFECTIVE SHEAR VALUES THROUGH THIS ZONE SUPPORT SUPERCELLS AND
VERY STEEP LAPSE RATES WILL ENSURE VIGOROUS UPDRAFTS WITH LARGE
HAIL POTENTIAL. THE WIND AND TORNADIC POTENTIAL WILL BE LARGELY A
FACTOR OF HOW ELEVATED THE STORM UPDRAFTS BECOME...WITH SREF
GUIDANCE SUGGESTING NEAR SURFACE BASED CONDITIONS. ADDITIONALLY
LOCALLY HEAVY RAIN IS POSSIBLE SHOULD THE STORMS EVOLVE INTO A
LARGER COMPLEX...AND ISOLATED FLASH FLOODING CONCERNS MAY ARISE
ACROSS AREAS WHERE HEAVIER RAINS WERE RECEIVED LAST NIGHT.

A BRIEF DRY PERIOD IS EXPECTED SATURDAY THROUGH SUNDAY...WITH THE
LARGE UPPER TROUGH STILL SLATED TO IMPACT THE REGION LATE SUNDAY
THROUGH TUESDAY. ANY SEVERE WEATHER POTENTIAL WILL QUICKLY
TRANSITION TO A HEAVY RAIN AND FLOODING FOCUS AS THE EXPECTED
PATTERN FAVORS WIDESPREAD HEAVY RAINS ACROSS THE REGION. MORE
SETTLED WEATHER IS EXPECTED FOR THE MID TO LATTER PORTION OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  57  38  60 /  60  10   0   0
FSM   50  61  39  63 /  50  10   0   0
MLC   50  61  40  62 /  30  10   0   0
BVO   44  55  34  59 /  80  10   0   0
FYV   46  55  32  59 /  70  20   0   0
BYV   45  55  33  55 /  90  20   0   0
MKO   45  57  36  59 /  60  10   0   0
MIO   44  53  32  58 /  90  20   0   0
F10   46  59  38  60 /  40  10   0   0
HHW   54  64  44  63 /  20  10   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Mar 14, 10:40 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT FRI MAR 14 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1040 PM CDT FRI MAR 14 2008

...DAMAGING WINDS AND LARGE HAIL REMAIN LIKELY OVER PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EARLY
MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE EVENING THROUGH TONIGHT.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF A MUSKOGEE TO OZARK LINE AND
        EAST OF HIGHWAY 69 IN OKLAHOMA.

DISCUSSION...
A WELL DEFINED BOW ECHO HAS DEVELOPED OVER PARTS OF NORTHEAST
OKLAHOMA THIS EVENING...AND CONTINUES TO MOVE QUICKLY TO THE EAST AT
60 MPH. WATER VAPOR IMAGERY AND LOCAL PROFILERS DEPICT STRONGER
MID-LEVEL WINDS PUSHING INTO CENTRAL OKLAHOMA AT THIS TIME...AND THE
BOW ECHO SHOULD CONTINUE INTO NORTHWESTERN ARKANSAS THROUGH THE LATE
EVENING. DAMAGING WINDS OVER 70 MPH AND LARGE HAIL WILL BE POSSIBLE
WITH THIS LINE OF SEVERE THUNDERSTORMS.

THE SEVERE WEATHER THREAT SHOULD END ACROSS THE AREA AFTER 1 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG UPPER LEVEL SYSTEM WILL EVOLVE OVER THE DESERT SOUTHWEST
EARLY NEXT WEEK AND THEN HEAD NORTHEAST INTO THE PLAINS BY MID
WEEK.  SEVERE THUNDERSTORMS AND HEAVY RAINFALL APPEAR LIKELY...BUT
THE EXACT LOCATION OF THESE ELEMENTS WILL DEPEND ON THE TRACK OF THE
LOW. AT THIS TIME IT APPEARS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
WILL BE ALONG ITS PATH.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD MONITOR THE LATEST FORECASTS FOR
THE POTENTIAL OF SEVERE WEATHER AND FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 14, 10:19 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     WAGONER                 35.96N 95.37W
03/14/2008  E60 MPH          WAGONER            OK   AMATEUR RADIO

            ALSO HALF INCH HAIL JUST SOUTH OF WAGONER

&&

SAA
Local storm report, Mar 14, 10:21 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1021 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             2 S WAGONER             35.93N 95.37W
03/14/2008  E1.00 INCH       WAGONER            OK   PUBLIC

&&

SAA
Local storm report, Mar 14, 10:25 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             CHOUTEAU                36.19N 95.34W
03/14/2008  E0.75 INCH       MAYES              OK   PUBLIC

            POWER OUTAGES BEING REPORTED

&&

SAA
Local storm report, Mar 14, 10:50 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             9 E WAGONER             35.96N 95.21W
03/14/2008  E0.75 INCH       CHEROKEE           OK   AMATEUR RADIO

1025 PM     TSTM WND GST     9 E WAGONER             35.96N 95.21W
03/14/2008  E70.00 MPH       CHEROKEE           OK   AMATEUR RADIO

1040 PM     TSTM WND GST     4 E OKAY                35.85N 95.25W
03/14/2008  M62.00 MPH       WAGONER            OK   TRAINED SPOTTER

1040 PM     HAIL             4 E OKAY                35.85N 95.25W
03/14/2008  E1.00 INCH       WAGONER            OK   TRAINED SPOTTER

&&

SAA
Local storm report, Mar 14, 10:56 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND GST     2 W TAHLEQUAH           35.92N 95.01W
03/14/2008  E70.00 MPH       CHEROKEE           OK   AMATEUR RADIO

            NEAR TAHLEQUAH AIRPORT

1045 PM     HAIL             2 W TAHLEQUAH           35.92N 95.01W
03/14/2008  E1.00 INCH       CHEROKEE           OK   AMATEUR RADIO

&&

SAA
Local storm report, Mar 14, 11:40 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     HAIL             1 E LINCOLN             35.95N 94.41W
03/14/2008  E0.75 INCH       WASHINGTON         AR   AMATEUR RADIO

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:06 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington54 min
Mar 15, 12:02 AM CDTSpecial Weather StatementTSACarroll43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.